# SDR DL757001598

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 45,678 hours, 23,626 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Connector
- Condition: Disconnected
- Location: Pitot Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL, NO AIRSPEED INDICAION ON CAPTAINS SIDE.  RESEATED PITOT LINE QUICK DISCONNECT TO CAPTS ADC.  BITE TEST ON CAPTS ADC TEST GOOD.  CHECKED PITOT TUBES FOR OBSTRUCTION, CKS GOOD.  PUMPED UP PITOT SYSTEM, AIRSPEED  CKS GOOD.
